# SDR USAA20110118BB005

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT  FLT 884  EN-ROUTE CUN TO CLT.  THE FLIGHT ATTENDANTS REPORTED THAT THE AFT GALLEY HAD AN ODOR DURING THE FLIGHT.  MAINTENANCE FOUND MILDEW AND FOUL ODOR UNDER COFFEEMAKERS AND GALLEY DRAIN IN AFT GALLEY, AIRCRAFT RIGHT.  CLEANED AND DISINFECTED THE GALLEY AND DRAINS AS REQUIRED.  CONTRACT CLEANERS ACCOMPLISHED ADDITIONAL CLEANING IN THE AFT GALLEY.
